Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A higher-order-decay result for the dynamo equation with an application to the toroidal velocity theorem

Title data

Kaiser, Ralf:
A higher-order-decay result for the dynamo equation with an application to the toroidal velocity theorem.
In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics. Vol. 145 (2015) Issue 3 . - pp. 535-557.
ISSN 1473-7124
DOI: https://doi.org/10.1017/S0308210513000449

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 78A25 (35B40 35Q60)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 09:48
Last Modified: 22 Mar 2021 09:48
URI: https://eref.uni-bayreuth.de/id/eprint/64142